# SDR HNAA2021030100064

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 46,676 hours, 43,335 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK WARNING MESSAGE AFTER TAKEOFF WITH HIGH THRUST SETTING.  CREW REPORTED HIGH THRUST SETTING MESSAGE IS IN VIEW LOW THRUST SETTING MESSAGE CLEARS.  TIGHTENED LOOSE B-NUT ON T FITTING. GROUND RAN A/C. OPS AND LEAK CHECK GOOD. OK FOR SERVICE
